# SDR K3HA9700106

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PA
- Make and model: Boeing 727230
- Aircraft serial: 20676
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND L-1 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED L-1 EMERGENCY EXIT LIGHT ASSY, OPS CK GOOD IAW B727 MM CHAP 33-50-101.
